# SDR 95ZZZX2742

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20971
- Make and model: Waco UPF-7
- Aircraft serial: 5317
- System (JASC): 3240 · Landing Gear Brake System
- Part: Return Spring
- Part number: JONESNO97
- Condition: Failed
- Location: Lt Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR DAMAGE AFTER A NOSE-OVER ACCIDENT, THE LEFT BRAKE MASTER CYLINDER RETURN SPRING (5.5 INCHES LONG) WAS FOUND MISSING.  IT WAS FOUND IN THE BELLY WITH A HOOK END MISSING.  WITHOUT THIS RETURN SPRING, THE BRAKE WILL NOT RELEASE.  ACCORDING TO THE WACO ASSOC., THIS HAS HAPPENED BEFORE.  HISTORY OF THE PART IN THE 55 YEAR OLD VINTAGE AIRPLANE COULD NOT BE DETERMINED.
